PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 104 | 2 | 151-160
Tytuł artykułu

Isomorphism of certain weak $L^{p}$ spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that the weak $L^p$ spaces $ℓ^{p,∞}, L^{p,∞}[0,1]$, and $L^{p,∞}[0,∞)$ are isomorphic as Banach spaces.
Słowa kluczowe
Twórcy
  • Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, Singapore 0511, Republic of Singapore, matlhh@nusvm.bitnet
Bibliografia
  • [1] N. L. Carothers and S. J. Dilworth, Subspaces of $L_p,q$, Proc. Amer. Math. Soc. 104 (1988), 537-545.
  • [2] D. H. Leung, $L^{p,∞}$ has a complemented subspace isomorphic to $ℓ^2$, Rocky Mountain J. Math. 22 (1992), 943-952.
  • [3] D. H. Leung, Embedding $L^{p,∞}$ into $L^{p,∞}[0,1]$ complementably, Bull. London Math. Soc. 23 (1991), 583-586.
  • [4] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I. Sequence Spaces, Springer, Berlin 1977.
  • [5] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II. Function Spaces, Springer, Berlin 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv104i2p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.